Doctor insights on:
What Causes The Easy Bruising Seen In Many People Over The Age Of 60
Easy Bruising: Easy bruising can be due to fragility of superficial blood vessels, or due to some defect in clotting mechanism of blood.It can be due to low platlet count, or deficiency of one of the clotting factors.If you bruise easy or you have spontaneusly, you should check with your doctor and he/she can examine you and do blood test to find thec cause. ...Read more
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin (warfarin) or Plavix can. Supplements like vit e, fish oil and ginko may do it. Alcohol intake thins the blood. Simple aging skin becomes thinner and more prone to bruising, especially in women. However, if the cause is not obvious, it is extremely important to see your internist for a complete check up! ...Read more
Some reassurance: Many people, especially women, have "bruise easily." the important thing is not so much that you bruise with little apparent reason but that, when you do bruise, the bruises don't go away in a timely manner. If you have bruises that just don't go away, you definitely want to get that checked out. ...Read moreSee 2 more doctor answers
Being overweight: that is a large protuberant abdomen can put pressure on the lower large vein (vena cava) thus encouraging capillary pressure elevation which can result in bruising in the lower legs/ankles Its a "push" but it's the only connection I can make! You should have an evaluation of your PLATELEt count to be sure there are no other reasons and if you are taking ASPIRIN this may also contribute! Z ...Read more
What causes easy bruising? I woke up with a bunch of them on the back of my thighs. They don't hurt. Very concerned.
What can cause easy bruising? I have a bunch of painless bruises on the back of my thighs. Could it be from a bug bite?
Need more : Information. They could very well be from bug bites as everyone's skin is different and everyone reacts in different ways. Some are very sensitive. Also when do the painless bruises come on? Do you have any other signs and symptoms? Need to rule out leukemia and other blood disorders.Discuss with your doctor if blood test is necessary. ...Read more
Causes of sudden easy bruising? Rarely bruise & now I have 4 that have no cause/known origin. Medical conditions include IST/ANS dysfunction & no meds
Easy bruisability: Sudden easy bruisability not caused by taking aspirin, NSAIDS,etc may be due to blood disorders like low platelets or increased bleeding seen in liver or kidney disease as well as increased capillary fragility as occurs with certain vitamin deficiencies. It is especially important to get evaluated if you have other bleeding tendencies such as nose or gum bleeding, bloody urine or stools. ...Read more
I've got several bruises all over me and haven't fell or bumped anything or been taking any meds that would cause easy bruising. Any ideas for causes?
It depends: It depends on what's in the supplement you're taking. As my colleague has shared, some products do contain herbal and other components that can lead to easy bruising. Bleeding and bruising are unlikely if the "multimineral" truly has only minerals in it, though. Read your label and see. ...Read moreSee 1 more doctor answer
Pros outweigh cons: Singulair, aka montelukast, isn't a steroid, but a leukotriene inhibitor. It's anti-inflammatory like a steroid, but targets a much more specific site in the inflammation cascade. One of my favorite medications to use. Has an excellent side-effect profile and is well-tolerated. Caveat: there is a small risk in the fine print of increased bleeding, but I've never seen it. INH unlikely to pose risk. ...Read moreSee 1 more doctor answer
Unlikely: That is not one of the listed side effects for any of these 3 medications. Though it is possible that the combination of all 3 (if you are on all 3 at the same time) could lead to significant hepatotoxicity and indirectly effect blood clotting more likely other med etc. Please arrange an email, audio,or video consult for more specific evaluation ...Read more
Not usually: Low platelets or poorly functioning platelets (in blood to help blood to clot) when an injury occurs, can be associated with bruising. Bruises you see are concerning, bur the bruises you feel are more concerning and require an urgent medical visit. Some meds can be associated with bruising, like aspirin. See your doctor please. ...Read more
I stopped taking prescription naproxen to see if was the cause of easy bruising. Have been off 3 weeks, is that long enough to tell? Still btuising
Yes: 3 weeks is enough time. Your bruising may be due to other reasons, most commonly platelet issues or liver dysfunction. I would recommend following up with your primary care doctor for further evaluation , and to rule out any other possible serious conditions that can cause bruising. ...Read moreSee 1 more doctor answer
Rdw going up 15.2 mvp 7.6 mchc low also? Could this be due to fatty liver? Could this cause easy bruising WBC was normal
Teenage girl: pounding heart/increased heart rate (for 2weeks) and unexplained nosebleed and easy bruising. Cause?
Bleeding & bruising : There are many things that might cause these symptoms; some are not a big deal but others are serious. When there is a tendency to bleeding and bruising, doctors will check the blood count including platelets, and clotting tests. Low red blood cells (anemia) may cause a rapid heart beat. A serious blood disorder could cause all of these. Get checked by a medical doctor as soon as possible. ...Read more
Bruising: Rub a little tincture of arnica or arnica gel onto the bruise. Arnica (arnica montana) comes from a plant in the daisy family that grows in the rocky mountains, and it's wonderful for bruises, sprains, and sore muscles. Aloe vera, from a succulent plant native to africa, also soothes skin irritation. ...Read more
Yes: Easy bruising is common. Medications, particularly non-steroidal anti-inflammatory agents such as aspirin, Ibuprofen and related drugs, can lead to easy bruising, however, there are several medical conditions that may cause this.You should be evaluated by your primary health care provider to make certain there is no underlying serious cause. ...Read more
See your primary md: The path to the most accurate answer is to start with a thorough history and exam.Roughly 80% of the time it's enough to make a diagnosis. In many cases, other testing may be needed to sift through the numerous possibilities, many harmless, to get a definitive answer. The md tries to use occam's razor (don't be scared, it's a metaphor):find the simplest, most direct solution. Your "razor"? See md. ...Read moreSee 2 more doctor answers
Various causes: Bruising may be from a variety of causes including: fragile skin (eg, elderly or collagen vascular disorders), low platelets (thrombocytopenia), bleeding disorders (eg, von willebrand disease, hemophilia), or medication effect (aspirin, plavix, (clopidogrel) warfarin). ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What are the causes of acne onset in woman over 60 years of age?
- What causes easy bruising?
- What is normal blood sugar in people over 60?
- Ask a doctor a question free online
- What causes easy skin bruising?
- What causes easy bruising in men?
- What causes easy bruising in young women?
- What could cause easy bruising besides anemia?
- Talk to a urgent care specialist online for free